# SDR DXTA200809123273

- Difficulty date: September 12, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 8,956 hours, 5,419 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455812
- Part serial: 47
- Condition: Inoperative
- Location: Rudder Limit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GOT RUDDER LIMIT FAIL B AMBER CAS MESSAGE.  CONTROL PAGE SHOWED RUDDER LIMITED TO 44 PERCENT.  REPLACED LOWER RUDDER LIMITER ACTUATOR (B) IAW MM 27-23-00. PERFORMED UPPER AND LOWER RUDDER LIMITER LOGIC MODUAL OPS CHECK IAW CE750 MM 45-24-00. OPS CHECKED GOOD. PERFORMED LOWER RUDDER LIMITER OPS CHECK IAW CE750 MM 27-20-00. OPS CHECKED GOOD AT THIS TIME.
